MAUDE Adverse Event Report: ABIOMED, INC. AUTOMATED IMPELLA CONTROLLER; TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP

ABIOMED, INC. AUTOMATED IMPELLA CONTROLLER; TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP
Model Number AUTOMATED IMPELLA CONTROLLER
Medical Device Problem Code Computer Operating System Problem (2898)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
The user facility reported that the automated impella controller had a system self check failure.
 
Additional Manufacturer Narrative
The automated impella controller was not received from the customer.Therefore, the investigation of the device was not possible.Should the device or any new information be received, a supplemental report will be filed.
 
Additional Manufacturer Narrative
B.5 additional information was received.G.1 manufacturing site name and address should of been left blank on the initial report that was submitted.
 
Event or Problem Description
Additional information was received.It is unknown whether a patient case was involved in the discovery of the failure.The controller is scheduled for return.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to correct a previously reported h6 impact code the impact code f26 reported on the initial mdr was not applicable to the event and has been removed and updated with a correct one.

Brand Name
AUTOMATED IMPELLA CONTROLLER
Common Device Name
TEMPORARY NON-ROLLER TYPE LEFT HEART SUPPORT BLOOD PUMP
Manufacturer (Section D)
ABIOMED, INC.
22 cherry hill drive
danvers MA 01923
Manufacturer (Section G)
ABIOMED EUROPE GMBH
neuenhofer weg 3
aachen 52074
GM   52074
Manufacturer Contact
derek sammarco
22 cherry hill drive
danvers, MA 01923
7814934967
MDR Report Key24021228
Report Number1220648-2026-00445
Device Sequence Number10594877
Product Code OZD
UDI-Device Identifier00813502011289
UDI-Public(01)00813502011289(10)1192789(11)150609
Combination Product (Y/N)N
Initial Reporter CountryTC
PMA/510(K) Number
P140003
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAUTOMATED IMPELLA CONTROLLER
Device Catalogue Number0042-0000-EU
Device Lot Number1192789
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/29/2025
Supplement Date Received by Manufacturer01/09/2026
02/10/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date01/12/2026
03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/09/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown